Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

$ \lambda $-continuous Markov chains


Author: Shu-teh C. Moy
Journal: Trans. Amer. Math. Soc. 117 (1965), 68-91
MSC: Primary 60.65
DOI: https://doi.org/10.1090/S0002-9947-1965-0185669-5
MathSciNet review: 0185669
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. V. Chacon and D. S. Ornstein, A general ergodic theorem, Illinois J. Math. 4 (1960), 153-160. MR 0110954 (22:1822)
  • [2] K. L. Chung, Markov chains with stationary transition probabilities, Springer-Verlag, Berlin, 1960. MR 0116388 (22:7176)
  • [3] J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 0058896 (15:445b)
  • [4] -, Discrete potential theory and boundaries, J. Math. Mech. 8 (1959), 433-458. MR 0107098 (21:5825)
  • [5] Jacob Feldman, Subinvariant measures for Markoff operator, Duke Math. J. 29 (1962), 71-98. MR 0186788 (32:4243)
  • [6] T. E. Harris, The existence of stationary measures for certain Markov processes, Proc. Third Berkeley Sympos. Math. Statist. Prob., Vol. II, pp. 113-124, Univ. of California, Berkeley, Calif., 1956. MR 0084889 (18:941d)
  • [7] T. E. Harris and H. E. Robbins, Ergodic theory of Markov chains admitting an infinite invariant measure, Proc. Nat. Acad. Sci. U.S.A. 39 (1953), 860-864. MR 0056873 (15:140c)
  • [8] Eberhard Hopf, The general temporally discrete Markoff process, J. Rational Mech. Anal. 3 (1954), 13-45. MR 0060181 (15:636b)
  • [9] G. A. Hunt, Markoff chains and Martin boundaries, Illinois J. Math. 4 (1956), 313-340. MR 0123364 (23:A691)
  • [10] Jacques Neveu, Sur le théorème ergodique ponctuel, C. R. Acad. Sci. Paris 252 (1961), 1554-1556. MR 0122958 (23:A289)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.65

Retrieve articles in all journals with MSC: 60.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0185669-5
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society